# SDR AU510001879

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2B
- Propeller: Hartzl HCF3YR2
- System (JASC): 3233 · Landing Gear Actuator
- Part: Rod End
- Part number: 762554
- Condition: Broken
- Location: Actuator
- Component: Actuator, Ozone
- Component part number: OAS29233
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR RETRACTION ACTUATOR ROD END BROKEN.  FURTHER INVESTIGATION OF THE NOSE LANDING GEAR AND RT MAIN LANDING GEAR ACTUATOR ROD ENDS FOUND SLIGHT BENDING IN THE THREADED AREA OF THE NLG ROD END.
